# SDR CALA2018005631351

- Difficulty date: May 23, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 89,198 hours, 15,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Lt Ram Air
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE LT RAM AIR INLET DUCTING HAD BLOWN APART.   . FOUND EXCESS DEBRIS IN HEAT EXCHANGER AND RAM AIR INLET PLENUM DAMAGED,  INSTALLED A NEW LT PACK RAM AIR INLET DUCT IAW MM 21-52-22.
